MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 8MM100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for inaccurate dispense of the trueplus pen needles.Consumer reported complaint the 31g pen needles did not dispense the insulin; customer stated the issue had occurred with multiple pen needles.The package had not been open or damaged when received by the customer.The customer has been using the product for one month.The customer is using compatible product, and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned - 15 used pen needles were received without the protective cover and cover cap; unable to ship to the manufacturer due to needle exposed.Return product scrapped.Note 1: manufacturer contacted customer in a follow-up call on 14-mar-2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated he did not receive replacement products; customer stated only the return label had been sent.New replacement product shipped to customer.Note 2: manufacturer contacted customer in a follow-up call on 20-mar-2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated he was awaiting receipt of the replacement products.Note 3: manufacturer contacted customer in a follow-up call on 25-mar-2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Additional Manufacturer Narrative
Sections with additional information as of 13-may-2024: h6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned - 15 used pen needles were received without the protective cover and cover cap; unable to ship to the manufacturer due to needle exposed.Return product scrapped.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key18973457
Report Number1000113657-2024-00126
Device Sequence Number15113004
Product Code FMI
UDI-Device Identifier00021292010799
UDI-Public(01)00021292010799
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV TVH TP 31G 8MM100CT 30/CS
Device Lot Number2G607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2024
Is the Reporter a Health Professional? No
Distributor Facility Aware Date02/27/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown